Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 5, 2025, 8:40 AM EST for 4 counties in North Carolina. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2025, 8:40 AM EST (13:40 UTC)
- Expired
- Mar 5, 2025, 9:45 AM EST
- In force
- 65 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 135 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 9:05 AM EST | TSTM WND DMG | 4 E Greensboro, NC | Trees down and power outages. |
| Mar 5, 9:11 AM EST | TSTM WND DMG | 1 Ese Summerfield, NC | Duke energy reported power outages caused by downed trees or limbs. |
| Mar 5, 9:40 AM EST | TSTM WND DMG | 1 Ene Pleasant Garden, NC | Tree down next to home in Pleasant Garden. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 7:47 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WUUS52 KRAH 051340
SVRRAH
NCC057-067-081-151-051445-
/O.NEW.KRAH.SV.W.0013.250305T1340Z-250305T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
840 AM EST Wed Mar 5 2025
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Forsyth County in central North Carolina...
Eastern Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Guilford County in central North Carolina...
* Until 945 AM EST.
* At 840 AM EST, severe thunderstorms were located along a line
extending from near Pine Hall to near Kernersville to near Spencer,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greensboro, High Point, Trinity, Gordontown, Randleman Regional
Reservior Marina, Stokesdale, Lexington, Kernersville, High Rock
Lake, and Climax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
&&
LAT...LON 3577 8029 3611 8010 3625 8005 3624 7953
3589 7971 3566 7982 3565 8006 3561 8024
3566 8031 3567 8031 3568 8033 3571 8032
3572 8033
TIME...MOT...LOC 1340Z 233DEG 37KT 3635 8006 3616 8011 3571 8037
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
14 follow-up statements
561
WWUS52 KRAH 051400
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
900 AM EST Wed Mar 5 2025
NCC057-067-081-151-051445-
/O.CON.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Forsyth NC-Davidson NC-Randolph NC-Guilford NC-
900 AM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EST
FOR SOUTHEASTERN FORSYTH...EASTERN DAVIDSON...NORTHWESTERN RANDOLPH
AND GUILFORD COUNTIES...
At 900 AM EST, severe thunderstorms were located along a line
extending from near Ellisboro to near Kernersville to near High Rock
Lake, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, High Point, Trinity, Gordontown, Randleman Regional
Reservior Marina, Stokesdale, Lexington, Kernersville, High Rock
Lake, and Climax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 8029 3611 8010 3625 8005 3624 7953
3589 7971 3566 7982 3565 8006 3561 8024
3566 8031 3567 8031 3568 8033 3571 8032
3572 8033
TIME...MOT...LOC 1400Z 242DEG 31KT 3629 7994 3610 7999 3565 8025
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
1708
WWUS52 KRAH 051412
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
912 AM EST Wed Mar 5 2025
NCC067-051421-
/O.CAN.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Forsyth NC-
912 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
&&
LAT...LON 3578 8020 3601 8006 3601 8004 3605 8004
3610 8001 3625 7990 3624 7953 3566 7982
3565 8006 3561 8024 3562 8026
TIME...MOT...LOC 1411Z 242DEG 31KT 3633 7983 3614 7988 3569 8015
$$
NCC057-081-151-051445-
/O.CON.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Davidson NC-Randolph NC-Guilford NC-
912 AM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EST
FOR SOUTHEASTERN DAVIDSON...NORTHWESTERN RANDOLPH AND GUILFORD
COUNTIES...
At 911 AM EST, severe thunderstorms were located along a line
extending from Bethany to near Greensboro to 9 miles east of High
Rock Lake, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, Haw River State Park, High Point, Trinity, Gordontown,
Randleman Regional Reservior Marina, Climax, Lake Townsend Marina,
Lake Townsend, and Asheboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3578 8020 3601 8006 3601 8004 3605 8004
3610 8001 3625 7990 3624 7953 3566 7982
3565 8006 3561 8024 3562 8026
TIME...MOT...LOC 1411Z 242DEG 31KT 3633 7983 3614 7988 3569 8015
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
1048
WWUS52 KRAH 051430
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
930 AM EST Wed Mar 5 2025
NCC057-051440-
/O.CAN.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Davidson NC-
930 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
&&
LAT...LON 3590 7999 3603 7992 3611 7991 3625 7983
3624 7953 3566 7982 3565 8006 3569 8006
TIME...MOT...LOC 1430Z 251DEG 28KT 3635 7968 3616 7973 3571 8000
$$
NCC081-151-051445-
/O.CON.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Randolph NC-Guilford NC-
930 AM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EST
FOR NORTHWESTERN RANDOLPH AND CENTRAL GUILFORD COUNTIES...
At 930 AM EST, severe thunderstorms were located along a line
extending from Reidsville to near McLeansville to 10 miles west of
Asheboro, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McLeansville, Greensboro, Haw River State Park, Forest Oaks,
Archdale, Lake Jeanette Marina, Randleman Regional Reservior Marina,
Monticello, Randleman, and Climax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3590 7999 3603 7992 3611 7991 3625 7983
3624 7953 3566 7982 3565 8006 3569 8006
TIME...MOT...LOC 1430Z 251DEG 28KT 3635 7968 3616 7973 3571 8000
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
1216
WWUS52 KRAH 051437
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
937 AM EST Wed Mar 5 2025
NCC081-151-051446-
/O.EXP.KRAH.SV.W.0013.000000T0000Z-250305T1445Z/
Randolph NC-Guilford NC-
937 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH AND
CENTRAL GUILFORD COUNTIES WILL EXPIRE AT 945 AM EST...
The storms which prompted the warning have slowly moved east. New
Severe Thunderstorm Warnings have been issued for Randolph and
Guilford Counties.
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
&&
LAT...LON 3590 7999 3603 7992 3611 7991 3625 7983
3624 7953 3566 7982 3565 8006 3569 8006
TIME...MOT...LOC 1436Z 233DEG 37KT 3638 7963 3619 7968 3574 7995
$$
1What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 3:05 AM EST, 5 hours 35 minutes earlier.
Area forecast discussion, Mar 5, 3:05 AM EST, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 305 AM EST Wed Mar 5 2025 .SYNOPSIS... A cold front, and a pre-frontal squall line, will move east across NC today into early Wednesday night. Continental Polar high pressure will follow and build across the Southeast on Thursday. && .NEAR TERM /TODAY AND TONIGHT/... As of 250 AM Wednesday... * Enhanced-Level 3 Severe Risk across Central NC... * Multiple thunderstorm related hazards possible today, including damaging winds, tornadoes, and hail... * Wind Advisory has been issued for non-thunderstorm wind gusts of 35-45 mph... The forecast remains on track will continued good model agreement on convective evolution and timing. A deep and occluding cyclone tracking NE across the lower Great Lakes into southwestern Quebec will drag a strong surface cold front through the area this evening and tonight. Crazy strong lower/mid- tropospheric wind fields(60-70 kts at 850mb) associated with the cyclone will give rise to an Enhanced/Level 3 risk for severe storms as an evolving QLCS(currently over eastern TN and GA), advances east across central NC through the morning and early afternoon hours. Models continue to indicate that surface dew points may increase into the lower 60s F in a corridor across the eastern Piedmont, Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg developing by mid/late morning. This will likely lead to intensification of the QLCS as it advances eastward through the area through ~20z. Given the rather large and clockwise curved low-level hodographs, strong damaging wind gusts and a few tornadoes will be possible. While severe storms are possible across all of central NC, the greatest severe threat is expected along and east of US-1, where the instability is maximized. Additionally, given the robust environmental wind field, it's possible that the straight-line damaging winds could produce corridors of tornado-like damage where wind speeds could exceed 75 mph. The severe threat will be greatest between 11 am and 3 pm. In the wake of the exiting lead convective band, isolated to widely scattered showers and storms could re-develop over the Piedmont during the late afternoon and evening as the colder air aloft/steeper lapse rates spread east into the area. It's a low-end conditional threat, but if the updrafts are tall enough and can overcome the dry air aloft, a secondary severe threat could re- emerge with hail and damaging winds the main threat. Finally, given the impressive wind fields, strong and frequent wind gusts of 35 to 45 mph will be possible outside of convection. Bring in or secure loose objects from outdoors, stay away from downed trees and power-lines, and take extra care in high profile vehicles. Given the recent dryness, the convective rains will bring some much needed rainfall of 0.75 to 1.0" to central NC, with some localized higher amounts. Highs ranging from mid/upper 60s north to lower 70s south. The cold front will cross the area Wednesday evening and into the early overnight hours. Expect partial clearing overnight with lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s north to lower/mid 40s elsewhere. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As of 250 AM Wednesday... * Cooler with highs back in the 50s * Breezy with NW winds gusting 25-35 mph The system from Wed pulls out of the region. Cold advection will favor highs cooler in the low 50s NW to upper 50s SE. A tight pressure gradient will remain in place. WNW winds will gust at times between 25 and 35 mph, with infrequent gusts to 40 mph as suggested in forecast soundings from the NAM/GFS. RH levels will dip into the lower 30s. This would normally support a fire danger risk, but expected rain on Wed may limit overall impacts. High pressure over the lower MS valley shifts into the far SE US overnight. While not in the most ideal spot, lows should dip below average in the low to mid 30s, coldest in the upper 20s in outlying areas. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 250 AM Wednesday... For the most part, the long term will feature limited impacts, along with generally above normal temperatures. The warmup starts as early as Fri and continues into Sat as high pressure over the southwest Atlantic brings return flow. Near normal highs in the upper 50s to mid 60s Fri will become some 10 degrees above average Sat in the upper 60s to mid 70s. Models still show a system crossing the region in the quasi-zonal flow late Fri into Sat, but its passage should only bring high clouds. The system will, however, bring a cold front through Sat night, dropping our highs briefly below normal on Sun back into the 50s. Rain chances return late Sat night through Sun as ensembles and deterministic guidance show a southern stream wave tracking into the SE US and perhaps Carolinas during this time. A look at the latest ensemble clusters, there is still uncertainty on how far north that system gets, with about 30 to 40 percent of the ensemble members wet and another 30-40 percent dry and more suppressed to our south. Have retained the 30-40 percent rain chances, highest in our south and east and mainly during the day Sun. Drier and warmer weather is favored Mon through Wed as ridging slowly builds east from the Plains and Midwest. Highs in the 60s are expected Mon, with well above normal Tue/Wed well into the 70s. A system could approach late in the period as some guidance suggests a system reaching the central US late Wed. Most ensemble data keeps it west until Thu so have kept this period dry. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... As of 1235 AM Wednesday... 24 Hour TAF Period: A deep low pressure system tracking NE across the lower Great Lakes into southwestern Quebec will drag a strong surface cold front through the area this evening and into the overnight hours. An powerful 60-70 kt southerly LLJ associated with this system will traverse the area tonight and into the day on Wednesday and will bring widespread adverse aviation conditions in the form of widespread showers and storms, strong winds, and LLWS. MVFR ceilings across the western terminals will spread east through 12-15z as a line of strong to potentially severe storms crosses all of central NC before exiting the area ~20z. Once the line of convection pushes east of the area, aviation restrictions should lift to VFR during the afternoon. A secondary area of convection, more scattered in nature, could re-develop during the late afternoon and evening. However, given the low confidence in coverage and development, will only include VCSH at this time. Outside of the main line of convection expect strong wind gusts of 30 to 40 kts at times. Outlook: Breezy northwesterly winds are expected Thursday and again Friday. Rain chances could return late Saturday and Saturday with the potential for sub-VFR ceilings/vsbys. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 AM to 7 PM EST Wednesday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Leins NEAR TERM...CBL SHORT TERM...Kren LONG TERM...Kren AVIATION...CBL
Hazardous weather outlook, Mar 5, 7:54 AM EST, 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 754 AM EST Wed Mar 5 2025 NCZ007>011-021>028-038>043-073>078-083>086-088-089-060900- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 754 AM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...TORNADO WATCH 26 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. A Wind Advisory is in effect for strong and gusty southerly winds of 40 to 50 mph. These strong winds are expected even outside of any thunderstorms. There is an enhanced risk (Level 3 out of 5) of severe storms today. A squall line, with an accompanying risk of damaging straight line wind gusts and isolated tornadoes. The severe threat will be greatest between 10 am and 3 pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed.
In the hours before
Special weather statement, Mar 5, 7:41 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 AM EST Wed Mar 5 2025
NCZ021-022-038-051345-
Guilford NC-Forsyth NC-Davidson NC-
741 AM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT FORSYTH...NORTHERN DAVIDSON AND
WESTERN GUILFORD COUNTIES THROUGH 845 AM EST...
At 741 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Harmony to Mooresville.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
High Point, Pfafftown, Clemmons, Stokesdale, Lexington, Kernersville,
Oak Hollow Marina, Belews Creek, Linwood, and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 8017 3625 7993 3624 7993 3592 7997
3592 8005 3583 8005 3572 8039 3574 8046
3581 8047 3583 8049 3584 8039 3588 8042
3589 8037 3596 8038 3599 8042 3601 8042
3606 8046 3604 8049 3608 8051
TIME...MOT...LOC 1241Z 238DEG 40KT 3585 8076 3560 8079
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
1The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:41 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 7:56 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 8:17 AM EST | Tornado Warning | RAH | Forsyth | 28 min |
| Mar 5, 8:39 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 51 min |
| Mar 5, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph, Stanly | 62 min |
| Mar 5, 9:35 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 55 min |
| Mar 5, 9:56 AM EST | Special Weather Statement | RAH | Richmond, Scotland | 64 min |
| Mar 5, 10:05 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 40 min |
| Mar 5, 10:22 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 53 min |
| Mar 5, 10:58 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 62 min |
| Mar 5, 11:01 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Orange, Person and 2 more | 74 min |
| Mar 5, 11:52 AM EST | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson | 38 min |
| Mar 5, 11:56 AM EST | Tornado Warning | RAH | Granville, Vance | 17 min |
| Mar 5, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 43 min |
| Mar 5, 12:06 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake, Warren | 69 min |
| Mar 5, 12:12 PM EST | Tornado Warning | RAH | Wake | 22 min |
| Mar 5, 12:14 PM EST | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 46 min |
| Mar 5, 12:36 PM EST | Special Weather Statement | RAH | Vance, Warren | 54 min |
| Mar 5, 12:51 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Vance, Warren | 39 min |
| Mar 5, 1:04 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Harnett, Johnston, Nash, Wake | 56 min |
| Mar 5, 1:26 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Warren | 64 min |
| Mar 5, 1:34 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 71 min |
| Mar 5, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Johnston, Wayne, Wilson | 72 min |
| Mar 5, 2:03 PM EST | Special Weather Statement | RAH | Sampson | 57 min |
| Mar 5, 2:40 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 3 hr |
| Mar 5, 2:40 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 64 min |
| Mar 5, 2:54 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.